MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11th nov 2025, it was reported by a distributor via an email that for 1 unit of ar-3632, fibertak® suture anchor, 2.6 mm, double loaded, with 1.3 mm suturetape(white / blue, white / black), the fibertak inner shaft was broken while inserting the anchor into clavicle for ac repair.No fragment of broken implant was left inside the patient.This was detected during an ac repair procedure on (b)(6) 2025.The procedure was completed successfully by using additional fibertak.There was no patient harm.Additional information: the drill step was performed repeatedly to limit the bone fragment inside the hole but the broken issue still occurred.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per dfu-0054-eo - e.Warnings - 7.Avoid excessive impaction during anchor insertion as this could lead to inserter damage and/or breakage.If insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.The most likely cause of the reported failure can be attributed to user error of the device due to due to applying excessive mechanical forces upon insertion and/or prying/leveraging during use.

Brand Name
FIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
8009337001-73216
MDR Report Key23682436
Report Number1220246-2025-05284
Device Sequence Number18593841
Product Code MBI
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W
Device Catalogue NumberAR-3632
Device Lot Number15277397
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer03/02/2026
09/23/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date03/09/2026
09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown